# SDR QXEA200603152

- Difficulty date: December 8, 2006
- Submitted: December 12, 2006
- Operation: Air carrier
- Aircraft: N353PH
- Make and model: Dhav DHC8202
- Aircraft serial: 496
- Aircraft time: 21,090 hours, 30,554 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SEA FLIGHT NR 2194 ON CLIMB-OUT, APPROXIMATELY 2 MINUTES AFTER SELECTING FLAPS UP, FLAP POWER CAUTION LIGHT ILLUMINATED.  ALL SYSTEMS INDICATED NORMAL.  LIGHT EXTINGUISHED AFTER 4-5 MINUTES.  MAINTENANCE SERVICED AND BLED NR 1 HYDRAULIC SYSTEM IAW AMM 12-12-00, PAGE 308, STEP A.  PERFORMED OPERATIONAL CHECK OF WING FLAP SYSTEM AIW AMM 27-50-00-710-802.  OPERATIONAL CHECK GOOD.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
